# SDR DALA1608389000

- Difficulty date: January 6, 2015
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 60,608 hours, 44,305 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Blanket
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICE & RAIN PROTECTION, WING, NO FOD HEATER BLANKET.
